Improved Bounds for the Average Run Length of Control Charts Based on Finite Weighted Sums release_rev_e1e83493-3e17-4dc9-8a70-13ea0fd238d3

by Walter Bohm, Peter Hackl

Published in Annals of Statistics by Institute of Mathematical Statistics.

Volume 18p1895-1899 (1990)

Type  article-journal
Stage   published
Year   1990
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0090-5364
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Revision

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.

Catalog Record
Revision: e1e83493-3e17-4dc9-8a70-13ea0fd238d3
API URL: JSON